|
Algebra and Discrete Mathematics, 2012, Volume 14, Issue 1, Pages 37–48
(Mi adm83)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
RESEARCH ARTICLE
On locally soluble AFN-groups
Olga Yu. Dashkova 49055, Ukraine, Dnepropetrovsk, prospekt Kirova, 102-D, kv. 35
Abstract:
Let A be an RG-module, where R is a commutative ring, G is a locally soluble group, CG(A)=1, and each proper subgroup H of G for which A/CA(H) is not a noetherian R-module, is finitely generated. We describe the structure of a locally soluble group G with these conditions and the structure of G under consideration if G is a finitely generated soluble group and the quotient module A/CA(G) is not a noetherian R-module.
Keywords:
locally soluble group, noetherian module, group ring.
Received: 21.04.2012 Revised: 02.10.2012
Citation:
Olga Yu. Dashkova, “On locally soluble AFN-groups”, Algebra Discrete Math., 14:1 (2012), 37–48
Linking options:
https://www.mathnet.ru/eng/adm83 https://www.mathnet.ru/eng/adm/v14/i1/p37
|
Statistics & downloads: |
Abstract page: | 344 | Full-text PDF : | 94 | References: | 68 | First page: | 1 |
|